# SDR 08FDEA02417

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554582
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 2 ENG INLET, RAN JLG INTO FUSELAGE AT STATION 1030 STRINGER 1R TO 3R, LIGHT SCRATCH AND GOUGE REMOVED DAMAGE PER REF SRM 53-30-3 FIG 3.  NDT DAMAGE REMOVAL AND MATERIAL LOSS.  PER REF 727 NDT MAN PART 6, 51-00-00 FIG 23.  TOOL IDM-0065.  NO DEFECTS NOTED MAT.   LOSS .003 INCH, ORIGINAL MAT. .040 INCH THICK. .037 INCH REMAIN.  PER 727 NDT MAN.  PART 4 51-00-00 FIG 2 TOOL ID IN-22-0029.  FABRICATED AND INSTALLED REPAIR DOUBLER PER REF SRM 53-30-3 FIG 3, SRM 51-10-2 AND 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
